# SDR USAASB99111

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408US
- Make and model: Boeing 737401
- Aircraft serial: 23878
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 20121
- Condition: Failed
- Location: Bs 747
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - MAINTENANCE FOUND THE SEAT MOUNTED EMERGENCY EXIT LIGHTING AT SEAT ROWS 12 THROUGH 19 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER AT STATION 747, LEFT SIDE.  OPERATIONAL CHECK GOOD.  (M)
